# SDR SIMA20180102006

- Difficulty date: January 2, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE UPPER SUPPORT IS CRACKED. COMPLETED REPAIR TO DAMAGED LT WING TO FUSELAGE SUPPORT IAW SRM 53-23-12
